| Model Number |
SUTURELASSO, 45 DEGREE CURVE RIGHT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during surgery, the tip of the lasso broke off.The broken piece was retrieved from patient.A new lasso was opened to finish the surgery successfully.No harm or adverse event for patient, operator or third party was reported.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Visual evaluation identified that the curved right tip fractured at the laser weld connection.The root cause of the reported failure mode is undetermined.However, the most likely probable cause is applying excessive mechanical forces while prying / leveraging the device.